Existence of optimal auctions in general environments

F.H. Page Jr.

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)389-418
    Number of pages29
    JournalJournal of Mathematical Economics
    Volume29
    Issue number4
    Publication statusPublished - 1998

    Cite this

    Page Jr., F.H. / Existence of optimal auctions in general environments. In: Journal of Mathematical Economics. 1998 ; Vol. 29, No. 4. pp. 389-418.
    @article{0b159731abe8423d929574025cf1a63f,
    title = "Existence of optimal auctions in general environments",
    author = "{Page Jr.}, F.H.",
    note = "Pagination: 29",
    year = "1998",
    language = "English",
    volume = "29",
    pages = "389--418",
    journal = "Journal of Mathematical Economics",
    issn = "0304-4068",
    publisher = "Elsevier",
    number = "4",

    }

    Existence of optimal auctions in general environments. / Page Jr., F.H.

    In: Journal of Mathematical Economics, Vol. 29, No. 4, 1998, p. 389-418.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Existence of optimal auctions in general environments

    AU - Page Jr., F.H.

    N1 - Pagination: 29

    PY - 1998

    Y1 - 1998

    M3 - Article

    VL - 29

    SP - 389

    EP - 418

    JO - Journal of Mathematical Economics

    JF - Journal of Mathematical Economics

    SN - 0304-4068

    IS - 4

    ER -